# SDR SIMA9701844

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001200
- Condition: Corroded
- Location: Cabin
- Part time: 16,307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBVI/CPCPI INSPECTION, MAINTENANCE DISCOVERED THE LEFT AFT OUTBOARD, RIGHT AFT OUTBOARD, SEAT TRACKS WERE CORRODED BEYOND LIMITS IAW SRM 53-61-00.  MAINTENANCE REMOVED AND REPLACED SEAT TRACKS IAW SRM 51-25-04.  AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TC:  20,919.  REF:  OPERATOR CONTROL NR 97ZZZX3182. (X)
